American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M17) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] E. V. Ponomareva. Invariants of the Cox rings of low-complexity double flag varieties for classical groups. Trans. Moscow Math. Soc. 76 (2015) 71-133.
Abstract, references, and article information
View Article: PDF

[2] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[3] R. S. Avdeev. On solvable spherical subgroups of semisimple algebraic groups. Trans. Moscow Math. Soc. 72 (2011) 1-44.
Abstract, references, and article information   
View Article: PDF

[4] R. S. Avdeev. Excellent affine spherical homogeneous spaces of semisimple algebraic groups. Trans. Moscow Math. Soc. 71 (2010) 209-240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia